# SDR HNAA2010072100179

- Difficulty date: July 15, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 47,028 hours, 51,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHT AT ROW 8 IS NOT WORKING.  R & R EMERGENCY FLOOR PATH LIGHT AT ROW 8 IAW 33-51-00.
